# SDR SWAA2023070554179

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241VF UPPER SKIN HAS PULLED STRANDS.<[01] DUE TO THE EXTENT OF ALL OF THE DAMAGE; DECIDED TO FABRICATE A NEW BOARD USING BMS4-17 TYPE VI LOT 1526676-1 AND BMS5-107 CLASS 1 RESIN LOT AK2KP8383K-1; CURED RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS2208 DUE: 10/2023; TO MONITOR THE TEMPERATURE; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A AND PARAGRAPH 4.A.(2) AND TABLE 204 ALSO IAW BOEING DRAWING 144A5810-469.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] JOB COMPLETE.
